# SDR A6WA201240762

- Difficulty date: May 6, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR IS CHAFED ON THE INSIDE T/E.  REPAIRED LT MLG DOOR CHAFE ON THE INSIDE T/E IAW REO 601R-52-82-351, REV A.
